Convergence analysis of a one-step intermediate Newton iterative scheme.
Uko, Livinus U. ; Velásquez Ossa, Raúl Eduardo
Revista Colombiana de Matemáticas, Volume 35 (2001), p. 21-27 / Harvested from The Electronic Library of Mathematics
Published online : 2001-01-01
EUDML-ID : urn:eudml:doc:122503
Keywords:
Keywords:
@article{01842292,
     title = {Convergence analysis of a one-step intermediate Newton iterative scheme.},
     journal = {Revista Colombiana de Matem\'aticas},
     volume = {35},
     year = {2001},
     pages = {21-27},
     zbl = {1008.65030},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01842292}
}
Uko, Livinus U.; Velásquez Ossa, Raúl Eduardo. Convergence analysis of a one-step intermediate Newton iterative scheme.. Revista Colombiana de Matemáticas, Volume 35 (2001) pp. 21-27. http://gdmltest.u-ga.fr/item/01842292/